More on the new medication. Last week we bumped up the dosage another notch. Right now I’m taking 150 mg in the morning and another 75 in the afternoon. My body’s response to the stuff is kind of similar to the dosage.
In the morning I feel pretty good. I’m able to get things done around the house and deal with Aral pretty well. I try to deal with things that stress me out during this time too because I seem to be able to cope without seizures, emotional break downs, cognition fog, or any of that other stuff.
By about 2:00 PM the morning dose is obviously starting to wear a little thin. I feel fatigue. As the day goes on I am quick to anger and I have increasing difficulty dealing with even minor stresses. I take my afternoon dose and hope for a brief up-tick in response, but more often than not I’m just left with a miserable headache and a bad temper.
Afternoons aren’t easy, I think tomorrow I’ll call the clinic and see what we can do about this.
2 thoughts on “The Afternoon Effect”
On my old medications, I had to take it morning, afternoon and again at night. My morning dose combined with afternoon dose left me in a zombie state. I wasn’t clear headed until mid afternoon. I just wanted to nap the day away I was so tired. But then my med were changed because I kept having seizures, now I’m on new meds that finally have my seizurs 99% under control and I’m not exhausted like I was before. As for you, yes, call the clinic. Feel better soon.
Likewise, keep smiling!